| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, the device does not work properly, no water sprayed out.There was no patient harm or delay.The device was used on a continuous trigger operation.The unit ran for 15 seconds.The location of the saline bag was above the patient.There was no medical intervention.Another device was used to complete the surgery.It was discovered that during device evaluation and visual inspection of the interior of the pack found electrolyte leaked inside.Due diligence is complete, there is no additional information available.
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.The device was returned with the batteries removed from the pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.Since the power cord was not detachable the device could not be tested with another battery.Visual inspection did not find any damage to the interior of the handpiece.No other damage was found.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause is attributed to a manufacturing issue exacerbated by a design issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1: telephone: (b)(6).G2: foreign - event occurred in china.